# SDR CALA2023071402259

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Lhs Fr8 Z-339
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA LIGHTNING STRIKE ON SKIN AT LHS FR8 Z-339 CREATED BY MEHRDAD PARSA 91105046 60000 FC/120000 FH IAW SRI 53-11-11-205-037 REPAIR EMBODIMENT AT ZONE 1. PERFORMED PERMANENT REPAIR CATEGORY B IAW SRM 53-11-11-3000-041. IT IS NECESSARY TO INSPECT THIS REPAIR AT DEFINED INTERVALS OF ADD EMP:V934700 MAE 206QC
